Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 87, Number 309

A theoretical study of COmpRessed SolvING for advection-diffusion-reaction problems
Simone Brugiapaglia, Fabio Nobile, Stefano Micheletti and Simona Perotto.
Math. Comp. 87 (2018), 1-38
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An exactly computable Lagrange–Galerkin scheme for the Navier–Stokes equations and its error estimates
Masahisa Tabata and Shinya Uchiumi.
Math. Comp. 87 (2018), 39-67
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An HDG method for linear elasticity with strong symmetric stresses
Weifeng Qiu, Jiguang Shen and Ke Shi.
Math. Comp. 87 (2018), 69-93
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An entropy stable, hybridizable discontinuous Galerkin method for the compressible Navier-Stokes equations
D. M. Williams.
Math. Comp. 87 (2018), 95-121
Abstract, references and article information
Full-text PDF
Error estimates for the AEDG method to one-dimensional linear convection-diffusion equations
Hailiang Liu and Hairui Wen.
Math. Comp. 87 (2018), 123-148
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Runge-Kutta methods for linear semi-explicit operator differential-algebraic equations
R. Altmann and C. Zimmer.
Math. Comp. 87 (2018), 149-174
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Application of modal filtering to a spectral difference method
Jan Glaubitz, Philipp Öffner and Thomas Sonar.
Math. Comp. 87 (2018), 175-207
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Adaptive compression of large vectors
Steffen Börm.
Math. Comp. 87 (2018), 209-235
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Accurate inverses for computing eigenvalues of extremely ill-conditioned matrices and differential operators
Qiang Ye.
Math. Comp. 87 (2018), 237-259
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Extreme zeros in a sequence of para-orthogonal polynomials and bounds for the support of the measure
A. Martínez-Finkelshtein, A. Sri Ranga and D. O. Veronese.
Math. Comp. 87 (2018), 261-288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Sharp bounds for the modulus and phase of Hankel functions with applications to Jaeger integrals
Pedro Freitas.
Math. Comp. 87 (2018), 289-308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Computing highly oscillatory integrals
Yunyun Ma and Yuesheng Xu.
Math. Comp. 87 (2018), 309-345
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Symmetric canonical quincunx tight framelets with high vanishing moments and smoothness
Bin Han, Qingtang Jiang, Zuowei Shen and Xiaosheng Zhuang.
Math. Comp. 87 (2018), 347-379
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Certification of modular Galois representations
Nicolas Mascot.
Math. Comp. 87 (2018), 381-423
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Torsion subgroups of rational elliptic curves over the compositum of all cubic fields
Harris B. Daniels, Álvaro Lozano-Robledo, Filip Najman and Andrew V. Sutherland.
Math. Comp. 87 (2018), 425-458
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On $L$-functions of quadratic $\mathbb{Q}$-curves
Peter Bruin and Andrea Ferraguti.
Math. Comp. 87 (2018), 459-499
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On sign changes of cusp forms and the halting of an algorithm to construct a supersingular elliptic curve with a given endomorphism ring
King Cheong Fung and Ben Kane.
Math. Comp. 87 (2018), 501-514
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content